International Journal of Mathematics Research


Volume 3, Number 1 (2011)  






Fixed Point Theorems on Two Complete Metric Spaces
pp. 1-7
Authors: Zaheer K. Ansari, Rajesh Shrivastava, Arun Garg and Manish Sharma

Integer Graph Labelings of Generalized Petersen Graphs with Distance Restrictions
pp. 9-21
Authors: K. R. Jayasree and T. Nicholas

Credit Financing in Economic Ordering Policies of Deteriorating Items with Quadratic Time Dependent Demand Rate
pp. 23-30
Authors: R.P. Tripathi and S.M. Mishra

On Rough (m,n) Quasi-Γ-ideal in Γ-Semigroup
pp. 31-38
Authors: Moin A. Ansari and M. Rais Khan

Relative Strength h of Summability (D, k)(C,α ,β ) p and Absolute Cesaro Summability
pp. 39-51
Authors: Suyash Narayan Mishra and Piyush Tripathi

Invertible and Complement Elements in a Ring
pp. 53-57
Authors: K.V.R. Srinivas and V.V. Sramachandram

A Study on Global Stability of the Harvested Enemy and an Ammensal Species Pair with Limited Resources
pp. 59-67
Authors: K.V.L.N. Acharyulu & N.Ch. Pattabhi Ramacharyulu

Continuous Time Dependent Travelling Salesman Problem
pp. 69-78
Authors: B. Naganna, K. Sobhan Babu and M. Sundara Murthy

On Numerical Integration of Analytic Functions of One Complex Variable.
pp. 79-88
Authors: R.N. Das and M.K. Hota




 All rights are reserved with Research India Publications                             Home  Journals  Contact